# SDR SWIA201125504

- Difficulty date: January 17, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 38,785 hours, 53,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXTREMELY HARD TO OPEN.  (SERVICE)  ADJUSTED HARDWARE, DOOR CHECKS GOOD.
